Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mave4all

Hyperpigmented after fraxel

Recommended Posts

Hi,

I had 3 fraxel-1 sessions for my acne scarring starting from 25MJ to 30MJ. The last treatment

was on 7th-june and its been almost 3 weeks my skin has become discoloured. It looks

brown to me whereas my friends say that it looks red. I have an asian skin of type 5 and

now my cheeks colour is completely diff. from the other parts of my face. I had been using

a dipigmentation soln.(Hyrdoquinine) every alt. night since applying the soln. wud make my

face very red the other day and have stopped using at the moment. I guess i have been

hyperpigmented very badly , the doc. says that i can stop using the hydro. soln. as she cannot

see any hyperpigmentation. I guess she told me this because she knew that i was returning

back to my home country(india) and wont be coming back for sure.

Can anybody please suggest whether i should again continue using the hydro. soln. Will this

pigmentation(redness) fade away with time and as to what time frame i should be looking at.

My skin texture has turned from bad to worse and my scars have widened after fraxel. I guess

going fro fraxel was the worst decision of my life. After having paid such a hefty amount , hoping

to make things better for me, it has made my face look worse than before and above that

the hyperpigmentation that i am suffering from. Also what are the chances of the skin getting

hypopigmentated from hyperpigmentation. Will the prologned use of the hydroquinine+retinol

soln. to treat hyperpigmentation carry a risk of getting hypopigmentation in the future? Would

appre. if someone can advise me out here, as i know longer have faith on my doc. who it

seems are just there to make money.

Share this post


Link to post
Share on other sites

Question to the original poster:

Did you stay indoors or go outside after each treatment, w/o sunblock?

Hydroquinone(sp) can irritate your skin and cause redness or temporarily make it rough in texture. I stopped using the hydroquinone and my skin looked better.

Share this post


Link to post
Share on other sites

Well yes i did go out after my 3rd treatment W/O a sunblock, and as it is it is winter out here

and was out only for a cpl. of minutes. Hydroqu. does make my skin red in the morning

and the texture has also become bad. Thats why i stopped applying it. But now after 20 days

my skin has become bronze in colour , so there is a lot of mismatch in the colour where the

fraxel was done with the rest of the face.Anysuggestions whether i should continue using

hydro.?

Share this post


Link to post
Share on other sites

I'm asian and never really had good results with Hyrdoquinine. It seems that all it does is "burn" my hyperpigmentated scars even more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×